MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D-AVHDX-DF16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a redo atrial fibrillation and atrial tachycardia procedure, a pericardial effusion was noted, resulting in a pericardiocentesis and open heart surgery being performed.After mapping the left and right atrium with the advisor hd grid x catheter, the tactiflex was moved from the left to the right atrium to start ablation.Before any ablation was delivered in the heart at all, hypotension occurred and a pericardial effusion was noted on trans-esophageal echo.A pericardiocentesis was started with some external shocks administered for ventricular tachycardia.Amiodarone, protamine and platelets were administered.As the tamponade was still not controlled, a decision was made to open the chest by the surgical team.The surgical team investigated the heart, no perforation site was found, and the bleeding was controlled so no intervention was needed to control the tamponade.As the patient was scheduled to have a reminiscent gap closure on a previously closed left atrial appendage, this was performed by the surgical team at this time.The patient was stable at the end of the procedure and sent to an intensive care ward for observation and recovery.The location and cause of the tamponade was not identified.There were no performance issues with any abbott devices.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a pericardial effusion could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.

Brand Name
ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24111526
Report Number3008452825-2026-00015
Device Sequence Number13362154
Product Code MTD
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K241372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberD-AVHDX-DF16
Device Catalogue NumberD-AVHDX-DF16
Device Lot Number10921978
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer04/15/2026
Not provided
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date04/15/2026
06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale